# SDR USAA950254

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Lt Stab Attach
- Part time: 37,968 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING SCHEDULED CX-2 INSPECTION, FOUND A 1 INCH CRACK EXTENDING FROM VERTICAL LEG INTO HORIZONTAL LEG OF STABILIZER TO FUSELAGE ATTACH ANGLE.  CUT OUT DAMAGED SECTION AND INSTALLED FILLER AND REPAIR DOUBLER PER SRM 53-05 FIG NR 23A.  (W)
